# SDR 97FDEA00642

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Cut
- Location: Lt Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POSTFLT CHECK, FOUND LT WING OUTBOARD SLAT NR 3 DRIVE EXTEND CABLE HAD BEEN CUT OFF.  REMOVED AND REPLACED LEFT SLAT NR 3 DRIVE EXTEND CABLE PER MM 27-89-03-4 AND ADJUSTED SLAT SYSTEM PER MM 27-80-00-5.  REMOVED AND REPLACED DAMAGED METAL SEALS FOR LT SLAT BETWEEN NR 3 TO NR 4, NR 4 TO NR 5.  INSPECTED ALL WING SLAT SYSTEM AND FOUND NO DAMAGE.  ALL SYSTEM TEST OK PER MM 27-80-00.
